RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 208, Number 10  


From the editors of this issue

Coadjoint orbits in duals of Lie algebras with admissible ideals
A. M. Bloch, F. Gay-Balmaz, T. S. Ratiu
4
Mapping degrees between spherical $3$-manifolds
D. Gonçalves, P. Wong, X. Zhao
34
Trace theorem for quasi-Fuchsian groups
A. Connes, F. A. Sukochev, D. V. Zanin
59
Laplacians on smooth distributions
Yu. A. Kordyukov
91
Pairs of operators with equal defect from unitarity and their relative index
V. M. Manuilov
113
A quasiclassical limit of the spectrum of a Schrödinger operator with complex periodic potential
D. V. Nekhaev, A. I. Shafarevich
126
Locally bounded finally precontinuous finite-dimensional quasirepresentations of connected locally compact groups
A. I. Shtern
149
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019